# SDR SWIA202053844

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724-736
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS SPOTS OF CORROSION FROM APPROXIMATELY FS 724 TO 736.  C-CHECK RO 11/3/2020.  MULTIPLE TYPES OF CORROSION NOTED IN A GIVEN CROSS-SECTION ON LT SEAT RAIL STGR 15L AT FS 724- FS 736, BEYOND LIMITS PER SRM.  REMOVED LT SIDE SEAT RAIL FROM FS 724-FS 736, REF CRJ700 AMM.  INSTALLED NEW LT SIDE SEAT RAIL FROM FS 724-736, IAW CRJ 700 AMM.  TOOL ID TUC8834 DUE DATE: 30-JUNE-21.  SEE CONTINUE CARD FOR DETAILS.
